# SDR ASAA0180074

- Difficulty date: February 19, 2001
- Submitted: May 4, 2001
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 5910081167
- Condition: Out Of Adj
- Location: Entrance
- Part time: 31,237 hours, 15,635 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, FORWARD ENTRY L1 DOOR WAS DETERMINED TO BE HARD TO CLOSE WITH EXTERIOR HANDLE.  REMOVED CENTER LINER.  ADJUSTED DOOR PER MM 52-11-00.  REINSTALLED LINER.  DOOR LEAKED CHECKED OK.  (M)
